| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cataract (1766)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#:(b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye as a replacement lens.The patient experienced a cataract that still remained and phaco-emulsification was performed and the problem was resolved.